Related Questions

I have chronic buttock pain. Can I take dilaudid in the a.M.& pm, and norco (hydrocodone and acetaminophen) in the afternoon?

Addiction. This is the very definition of prescription drug abuse and addiction. That is said without judgment. Taking narcotics that lead to increase abdominal distress and constipation and thus increased buttocks and rectal pain is the very definition of drug abuse. I would heartily recommend a detox program and getting in to an addiction specialist. But, never should these narcotics be combined. Read more...
Find reason for pain. The narcotic will not cure you and can make you worse. What is the cause of your pain? Theat the cause and gete rid of the apin and the need for the meds. Visit www.Getprol.Com or www.Aaomed.Org and find a prlotherapist that can help you get rid of your pain and get you off the narcotics. Read more...

I take Ativan 2 mg to help me sleep. Have been experiencing severe back pain and would like to take 10 mg of norco (hydrocodone and acetaminophen). Is it safe to take together?

Not safe. Using Lorazepam that is ativan together with Hydrocodone that is norco (hydrocodone and acetaminophen) may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should tell your doctor about all other medications you use and get approval of your doctor. Read more...
Be careful. you can technically take them together. However there will be an additive drowsiness effect and may be sleeping longer than you desire. Read more...
Be checked first... Before taking a drug, one needs having a rough idea what the drug is for and you may expect; so, confirm the possible diagnosis for personal concerned symptoms. Expecting medications to ease all the life calamities is unrealistic. In fact, healthy lifestyle without overindulgence and obsession should be the foundation of all care disregarding who, what, how, & when you are. Best wish... Read more...

Is it ok to take Soma amiben norco (hydrocodone and acetaminophen) and use sublimate patches too?

Hard question. But if you naive to these drugs it would be a really bad choice to take them. This is a "generic" answer only. These are all sedating and habituating and have additive effects. This combination is usually only seen for palliative treatment for terminal and painful illness and improper use would only hasten that. I don't know your situation and don't presume to question. Read more...
Danger. Taking all of these highly addictive drugs together is like what we would give someone in the last stages of hospice care. My experience with patients on all of these meds is that they often have become habituated or addicted to this. And, they are often miserable despite taking so many medications. I would caution you that it may be time to take a step back and look at the bigger picture. Read more...

Is norco (hydrocodone and acetaminophen) and Soma combined a good regimen for managing a herniated cervical disc?

Not really. While the opiate and muscle relaxant will take the edge off the pain, these drugs won't address the underlying herniation. You need to understand that the natural history of herniated disc is that they continue to degenerate. If you have severe pain or muscle weakness, then you may need to see a surgeon. Other considerations include chiropractic, physical therapy and physical medicine modalitie. Read more...
Better options . A herniated disc often requires a surgical solution; more conservative management including medications and or interventional pain procedures may also be effective. The choice of treatment options depends on the size, location , symptoms and type of disc herniation. That said, Soma (carisoprodol) is a muscle relaxor ( a poor one at that) which is unlikely to help with your pain. Request a referral to a pain doc. Read more...

Is it safe to take norco (hydrocodone and acetaminophen) and soma? What are the interactions between these two drugs. I got prescription from dentist for norco (hydrocodone and acetaminophen) and use Soma for my back. Safe?

Not necessarily. Soma is a very poor muscle relaxant meant for short term use only. It's metabolites are barbiturates , which cause sedation as well as withdrawal. Combine the sedative effects from Norco (hydrocodone and acetaminophen) with the Soma and it may cause increased sedation which could have serious side effects. You should alert you pcp that you are taking these two drugs prescribed by two different providers. Read more...
possibly. The combination may increase risk of sedation and respiratory depression. Contact your prescribing physician for advice. Your driving ability may be impaired. Read more...